Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/29335
Title: Oscillation theorems for second order nonlinear dynamic equations
Authors: Said R. Grace
Ravi P. Agarwal
Billûr Kaymakçalan
Wichuta Sae-Jie
Cairo University, Faculty of Engineering
Florida Institute of Technology
Georgia Southern University
Mahidol University
Keywords: Mathematics
Issue Date: 1-Feb-2010
Citation: Journal of Applied Mathematics and Computing. Vol.32, No.1 (2010), 205-218
Abstract: Some new criteria for the oscillation of nonlinear dynamic equations of the form (a(t)(xΔ(t))α)Δ}+f(t,xσ(t))=0 on a time scale T are established. © 2009 Korean Society for Computational and Applied Mathematics.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84867977567&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/29335
ISSN: 15985865
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.